# SDR 2007UALA03980

- Difficulty date: September 29, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 20,099 hours, 8,654 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN.  *S/D*  MOMENTARY TURBULENCE.  REPLACED SEC 2 A AS PRECATIONARY - COULD NOT DUPLICATE FAULT ON GROUND.
